Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 22, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 3, 2015, 6:14 PM CDT for 4 counties in Tennessee. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2015, 6:14 PM CDT (23:14 UTC)
- Expired
- Apr 3, 2015, 7:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cannon County, TN, Coffee County, TN, Rutherford County, TN, Warren County, TN
The radar
The Nashville radar (KOHX), 74 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 6:20 PM CDT | TSTM WND DMG | Woodbury, TN | ROOF BLOWN OFF BUILDING. SPECIFICS UNKNOWN. |
| Apr 3, 6:43 PM CDT | TSTM WND DMG | 2 Ne Mcminnville, TN | SHUTTERS BLOWN OFF A HOME ON RED ROAD |
| Apr 3, 6:43 PM CDT | TSTM WND DMG | 2 N Mcminnville, TN | CAMPER FLIPPED OVER AND SEVERAL LARGE TREES DOWN ON SMITHVILLE HIGHWAY |
| Apr 3, 6:45 PM CDT | TSTM WND DMG | 4 Ene Mcminnville, TN | ROOF OF SPARTA ROAD VET CLINIC REPORTEDLY BLOWN OFF |
| Apr 3, 6:45 PM CDT | TSTM WND DMG | 4 Ene Mcminnville, TN | SEVERAL TREES BLOWN DOWN ON SHADY REST ROAD |
| Apr 3, 6:45 PM CDT | TSTM WND DMG | Mcminnville, TN | PUBLIC REPORT OF NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY. POSSIBLE BUT UNCONFIRMED STRUCTURE DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 12:14 PM CDT | Tornado Watch | SPC | 8 hr |
| Apr 3, 3:10 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 990 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
524
WUUS54 KOHX 032314
SVROHX
TNC015-031-149-177-040000-
/O.NEW.KOHX.SV.W.0022.150403T2314Z-150404T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
614 PM CDT FRI APR 3 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CANNON COUNTY IN MIDDLE TENNESSEE...
NORTHERN COFFEE COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
WESTERN WARREN COUNTY IN MIDDLE TENNESSEE...
* UNTIL 700 PM CDT
* AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF MURFREESBORO...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MCMINNVILLE AROUND 645 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BRADYVILLE...CENTERTOWN AND
MORRISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3573 8648 3591 8632 3586 8589 3584 8589
3585 8583 3582 8566 3551 8581 3551 8582
TIME...MOT...LOC 2314Z 283DEG 45KT 3575 8627
HAIL...1.00IN
WIND...60MPH
$$
BARNWELL1 follow-up statement
263
WWUS54 KOHX 032335
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
635 PM CDT FRI APR 3 2015
TNC149-032344-
/O.CAN.KOHX.SV.W.0022.000000T0000Z-150404T0000Z/
RUTHERFORD TN-
635 PM CDT FRI APR 3 2015
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN RUTHERFORD COUNTY.
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RUTHERFORD COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3565 8624 3567 8624 3588 8606 3586 8589
3584 8589 3585 8582 3582 8566 3551 8581
TIME...MOT...LOC 2334Z 283DEG 45KT 3569 8597
$$
TNC015-031-177-040000-
/O.CON.KOHX.SV.W.0022.000000T0000Z-150404T0000Z/
WARREN TN-CANNON TN-COFFEE TN-
635 PM CDT FRI APR 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
COFFEE...CANNON AND WESTERN WARREN COUNTIES UNTIL 700 PM CDT...
AT 633 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF WOODBURY...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MCMINNVILLE AROUND 645 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3565 8624 3567 8624 3588 8606 3586 8589
3584 8589 3585 8582 3582 8566 3551 8581
TIME...MOT...LOC 2334Z 283DEG 45KT 3569 8597
HAIL...1.00IN
WIND...60MPH
$$
BARNWELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 5:56 PM CDT, 18 minutes earlier.
Area forecast discussion, Apr 3, 5:56 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 556 PM CDT FRI APR 3 2015 .UPDATE...ADDED AVIATION SECTION FOR 00Z TAF'S. && .AVIATION...BNA/CKV/CSV...SURFACE FRONT HAS JUST PASSED NASHVILLE, WITH A LINE OF STRONG TO SEVERE STORMS OCCURRING ALONG AND AHEAD OF THE FRONT. LOOK FOR CIGS TO GRADUALLY IMPROVE IN AREAS BEHIND THE BOUNDARY EVEN AS WINDS REMAIN STRONG DUE TO A TIGHT PRESSURE GRADIENT. STORMS WITH HEAVY RAIN AND IFR CIGS WILL AFFECT THE PLATEAU DURING THE NEXT SEVERAL HOURS, WITH THE FRONT MOVING PAST CSV NO LATER THAN 04Z. SKIES WILL BEGIN CLEARING FROM NW TO SE LATER IN THE EVENING AND OVERNIGHT, WITH VFR CONDITIONS EXPECTED TOMORROW. && .PREV DISCUSSION... /ISSUED 334 PM CDT FRI APR 3 2015/ DISCUSSION... COLD FRONT IS NOW JUST NORTHWEST OF THE CWA. DEVELOPING LINE OF CONVECTION RESIDES JUST OUT AHEAD OF IT. HELICITY VALUES REMAIN ELEVATED ALONG AND AHEAD OF THE BOUNDARY. LATEST SPC INPUT WILL PLACE ANOTHER TOR WATCH SO AS TO EXTEND THE CURRENT ONE EASTWARD. FOR THE MOST PART...STORMS TO OUR WEST AND NORTHWEST HAVE BEHAVED AND HAVE REMAINED SUB SEVERE. BUT...WITH HEATING AND INSTABILITY POSSIBLE...THE APPROACHING FRONT MAY BE GREETED WITH HIGHER SFC CAPES. LCL'S ARE PLENTY LOW ENOUGH FOR TORNADIC DEVELOPMENT. HOWEVER...BEST HELICITY VALUES APPEAR TO BE NORTH OF NASHVILLE. THE CONVECTION WILL END ACROSS THE PLATEAU AREA BY 11 PM TONIGHT. ANOTHER POTENTIAL IMPACT FOR THIS EVENING WILL BE THE ELEVATED WIND SPEEDS. 925 MB WINDS STILL LOOK SUFFICIENT ENOUGH TO JUSTIFY THE CONTINUATION OF ADVISORY LEVEL WIND SPEEDS. THOUGH THE PERIOD OF ADVISORY REACHED CRITERIA MAY BE RATHER BRIEF THIS EVENING...WILL GO AHEAD AND CONTINUE WITH THE CURRENT ADVISORY. MOVING ON...THE DRIER AND COOLER AIR WILL MOVE IN. HIGHS...UNDER PLENTIFUL SUNSHINE TOMORROW...WILL ONLY REACH THE MID 50S TO LOWER 60S. TOMORROW NIGHT/EASTER SUNRISE...SFC HIGH WILL MOVE ACROSS THE AREA. TEMPS WILL FALL INTO THE 30S FOR MOST OF THE AREA. SCATTERED FROST AND NEAR FREEZING TEMPS WILL BE POSSIBLE...MAINLY ALONG THE PLATEAU AND LOW LYING AREAS WEST OF THE PLATEAU. FOR THAT REASON...WILL REISSUE THE SPS. WARMER AND MORE SEASONAL TEMPS TO RETURN FOR SUNDAY. IN THE EXTENDED FCST...THE SUBTROPICAL JET BECOMES MORE ACTIVE AND THE PATTERN SETS UP WITH MIDDLE TN RESIDING IN THE WARM AND HUMID SECTOR. THE FORCING DYNAMICS WILL BE WELL NORTH BUT WE WILL SEE A SERIES OF IMPULSES WITHIN THE UPPER JET AND THAT WILL LEAD TO UNSETTLED CONDITIONS THROUGH THE EXTENDED. TOWARD THE END OF THE EXTENDED...WE WILL SEE A LARGE UPPER TROUGH DIG ACROSS THE WEST. AS SOME DEGREE OF COOLING ALOFT TAKES PLACE...OUR SFC CAPES WILL BE ON THE RISE. SO...STRONGER STORMS WILL BE POSSIBLE TOWARD THE END OF THE EXTENDED. HOWEVER...FROPA ACTIVITY...WHICH IS THE USUAL CATALYST FOR ORGANIZED SPRING SEVERE ACTIVITY...IS NOT INDICATED...AFTER TONIGHT...FOR THE NEXT 7 DAYS. THOSE CAPES HOWEVER...BY THURSDAY AND FRIDAY...DO GET STRONGER AS HIGH TEMPS APPROACH 80 DEGREES. NOTE...I AM GOING TO GO AHEAD AND ISSUE THE ZONES RIGHT NOW AS THE NEW WATCH HAS JUST BEEN UPDATED IN OUR GRAPHICS. THE NPW FOR THE WIND ADVISORY IS GOING TO BE REISSUED AS WELL. && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 1 AM CDT SATURDAY FOR TNZ005>011-023>034- 056>066-075-077>080-093>095. && ROSE
Hazardous weather outlook, Apr 3, 5:07 AM CDT, 13 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 507 AM CDT FRI APR 3 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-041015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 507 AM CDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS TODAY AND THIS EVENING OVER ALL OF MIDDLE TENNESSEE...WITH THE GREATEST CHANCE FOR SEVERE WEATHER EXPECTED TO BE FROM 1 PM CDT THIS AFTERNOON UNTIL 10 PM CDT TONIGHT. THE MAIN CONCERN WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. HOWEVER...A FEW TORNADOES WILL ALSO BE POSSIBLE...AS WELL AS BRIEF FLOODING DUE TO TORRENTIAL DOWNPOURS. SOUTHERLY WINDS WILL INCREASE TODAY...WITH FREQUENT GUSTS OVER 30 MPH. WIND GUSTS TO OVER 40 MPH ARE EXPECTED LATE THIS AFTERNOON AND EVENING. WINDS OF THIS INTENSITY COULD BREAK TREE LIMBS EVEN BEFORE THE THUNDERSTORMS ARRIVE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PATCHY FROST AND FREEZING TEMPERATURES ARE POSSIBLE LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING...ESPECIALLY ALONG THE CUMBERLAND PLATEAU AND IN LOW LYING AREAS WEST OF THE PLATEAU. THOSE WITH TENDER VEGETATION MAY WANT TO CONSIDER EITHER COVERING VULNERABLE PLANTS OR BRINGING THEM INDOORS. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED TODAY AND TONIGHT...AS THUNDERSTORMS MOVE THROUGH. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Special weather statement, Apr 3, 5:37 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 537 PM CDT FRI APR 3 2015 TNZ009-010-029>033-032315- CLAY-JACKSON-MACON-OVERTON-PUTNAM-SMITH-TROUSDALE- 537 PM CDT FRI APR 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CLAY...JACKSON...MACON... OVERTON...PUTNAM...SMITH AND TROUSDALE COUNTIES... AT 535 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR CARTHAGE...MOVING EAST AT 55 MPH. SOME LOCATIONS IN THE PATH INCLUDE PLEASANT SHADE...GRANVILLE... WHITLEYVILLE...GAINESBORO...RICKMAN AND LIVINGSTON. HALF INCH SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3649 8520 3616 8523 3625 8604 3645 8600 BARNWELL
Local storm report, Apr 3, 5:45 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
545 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG E HENDERSONVILLE 36.29N 86.60W
04/03/2015 SUMNER TN TWITTER
RAILROAD CROSSING ARM BROKEN
&&
EVENT NUMBER OHX1500434
MDAVISLocal storm report, Apr 3, 5:48 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
548 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND DMG S BELLE MEADE 36.10N 86.86W
04/03/2015 DAVIDSON TN EMERGENCY MNGR
TREE ON HOUSE IN THE HILLWOOD BLVD AREA WITH NO
INJURIES.
&&
EVENT NUMBER OHX1500435
MDAVISLocal storm report, Apr 3, 6:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
600 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 4 W FAIRVIEW 35.98N 87.20W
04/02/2015 WILLIAMSON TN FACEBOOK
POWERLINES DOWN AND BLOCKING ONE LANE OF TRAFFIC AT OLD
COX PIKE BY CROW CUT RD. TIME ESTIMATED BASED ON RADAR.
0150 PM HAIL 3 NW WHITE HOUSE 36.49N 86.70W
04/03/2015 E0.88 INCH ROBERTSON TN TWITTER
0153 PM HAIL 7 W WHITE HOUSE 36.46N 86.79W
04/03/2015 E0.70 INCH ROBERTSON TN PUBLIC
0200 PM HAIL 4 NE WHITE HOUSE 36.50N 86.62W
04/03/2015 M1.00 INCH SUMNER TN TRAINED SPOTTER
0419 PM HAIL 10 SW SPRINGFIELD 36.40N 87.01W
04/03/2015 E0.70 INCH ROBERTSON TN TRAINED SPOTTER
DIME SIZED HAIL REPORTED ON I-24 BETWEEN MILE MARKERS
22 AND 24.
0503 PM TSTM WND GST 5 NE HERMITAGE 36.25N 86.56W
04/03/2015 E68 MPH WILSON TN BROADCAST MEDIA
68 MPH WIND GUST REPORTED 5 MILES NORTHEAST OF NWS
OFFICE NASHVILLE OHX ON OLD HICKORY LAKE AT THE END OF
SAUNDERSVILLE FERRY ROAD.
0504 PM TSTM WND DMG E HENDERSONVILLE 36.29N 86.60W
04/03/2015 SUMNER TN TWITTER
RAILROAD CROSSING ARM BROKEN
0509 PM HAIL 5 SW NASHVILLE 36.12N 86.85W
04/03/2015 E0.70 INCH DAVIDSON TN TWITTER
DIME SIZE HAIL AT THE CORNER OF BROOK HOLLOW AND
DAVIDSON NI WEST MEADE.
0513 PM TSTM WND DMG 2 SE HENDERSONVILLE 36.27N 86.58W
04/03/2015 SUMNER TN TRAINED SPOTTER
TREES DOWN 2 SOUTHEAST OF HENDERSONVILLE.
0519 PM HAIL NASHVILLE 36.17N 86.78W
04/03/2015 E1.00 INCH DAVIDSON TN EMERGENCY MNGR
I-24 AT BRILEY PKWY
0519 PM HAIL 3 SW NASHVILLE 36.14N 86.82W
04/03/2015 E0.88 INCH DAVIDSON TN TWITTER
NICKEL SIZED HAIL IN CENTENNIAL PARK
0520 PM HAIL 4 SE NASHVILLE 36.13N 86.73W
04/03/2015 E0.70 INCH DAVIDSON TN TWITTER
DIME SIZE ELLINGTON PARKWAY AT TRINITY AND AT NASHVILLE
ZOO
0520 PM TSTM WND DMG N BELLE MEADE 36.10N 86.86W
04/03/2015 DAVIDSON TN TWITTER
WIND DAMAGE TO TREES IN BELLE MEADE
0526 PM TSTM WND DMG 5 W NASHVILLE 36.17N 86.87W
04/03/2015 DAVIDSON TN TWITTER
THUNDERSTORM WIND DAMAGE ON HILLWOOD IN WEST NASHVILLE
0529 PM TSTM WND DMG S BELLE MEADE 36.10N 86.86W
04/03/2015 DAVIDSON TN EMERGENCY MNGR
TREE ON HOUSE IN THE HILLWOOD BLVD AREA WITH NO
INJURIES.
0531 PM HAIL N FRANKLIN 35.93N 86.84W
04/03/2015 E0.70 INCH WILLIAMSON TN TWITTER
DIME SIZE FRANKLIN AT COLUMBIA AND DOWNS
0531 PM TSTM WND DMG N BELLE MEADE 36.10N 86.86W
04/03/2015 DAVIDSON TN TWITTER
POWERLINES DOWN ACROSS ROAD 108 BELLE MEADE BLVD
&&
EVENT NUMBER OHX1500417 OHX1500422 OHX1500420 OHX1500421 OHX1500423
OHX1500424 OHX1500434 OHX1500425 OHX1500426 OHX1500427 OHX1500428
OHX1500429 OHX1500430 OHX1500431 OHX1500435 OHX1500432 OHX1500433
MDAVISLocal storm report, Apr 3, 6:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
604 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG 1 E HERMITAGE 36.20N 86.60W
04/03/2015 DAVIDSON TN TWITTER
TREES AND SIGN DAMAGE AT THE TERRY LANE AND HARTWELL
DRIVE.
&&
EVENT NUMBER OHX1500436
MDAVISLocal storm report, Apr 3, 6:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
614 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL CROSSVILLE 35.95N 85.04W
04/03/2015 E0.88 INCH CUMBERLAND TN TWITTER
&&
EVENT NUMBER OHX1500437
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:47 AM CDT | Wind Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 18 hr |
| Apr 3, 1:56 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 34 min |
| Apr 3, 3:52 PM CDT | Special Weather Statement | OHX | Dickson, Houston, Humphreys, Stewart | 38 min |
| Apr 3, 4:12 PM CDT | Special Weather Statement | OHX | Robertson | 33 min |
| Apr 3, 4:33 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 27 min |
| Apr 3, 4:52 PM CDT | Special Weather Statement | OHX | Davidson | 23 min |
| Apr 3, 4:55 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 50 min |
| Apr 3, 4:56 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 34 min |
| Apr 3, 5:00 PM CDT | Tornado Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 30 min |
| Apr 3, 5:02 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 43 min |
| Apr 3, 5:24 PM CDT | Special Weather Statement | OHX | Rutherford, Williamson | 51 min |
| Apr 3, 5:28 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 47 min |
| Apr 3, 5:29 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Wilson | 31 min |
| Apr 3, 5:34 PM CDT | Special Weather Statement | OHX | Maury | 41 min |
| Apr 3, 5:37 PM CDT | Special Weather Statement | OHX | Jackson, Overton, Smith | 38 min |
| Apr 3, 5:40 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 35 min |
| Apr 3, 5:58 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith, White | 47 min |
| Apr 3, 6:02 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Van Buren, Warren, White | 43 min |
| Apr 3, 6:04 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 26 min |
| Apr 3, 6:41 PM CDT | Special Weather Statement | OHX | Cumberland, Fentress, White | 49 min |
| Apr 3, 6:41 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 49 min |
| Apr 3, 6:47 PM CDT | Special Weather Statement | OHX | Bedford, Coffee, Giles, Grundy, Marshall | 43 min |
| Apr 3, 6:51 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, White | 39 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.